PL EN


2016 | 13(17) | 17-24
Article title

Some remarks about series

Content
Title variants
Languages of publication
EN
Abstracts
EN
This paper presents a proof of the classical theorem of the theory of series. This proof would be used in lectures on the series theory.
Year
Issue
Pages
17-24
Physical description
Contributors
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.desklight-e0289c66-bcdf-42bd-be57-68fd92549142
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.